# SDR 2001UALA01469

- Difficulty date: July 23, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 60,994 hours, 35,145 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CAN NOT BE MAINTAINED (CABIN ALTITUDE RISES) IN DESCENT.  BOTH AUTO & STANDBY THIS HAPPENS EVEN AT 5000 FEET.  DUCT PRESSURE NORMAL. REPLACED THE NR 3 ENGINE 13TH STAGE MODULATOR VALVE, AND THE PRESSURE CONTROLLER.
